Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red blood shot eyes, irritation, have shingles. Taken zovirax. What is going on?

I have had red blot shot eyes for 3 days and I have never had them before. I m 33 years old and was diagnosed last Wednesday night with shingles on my left arm ,taking Zovirax but the dr didn t think that was the reason when I called him. Should I see the dr.? Oh and also it doesn t hurt or itch at times maybe a little irritated.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Eye related complications with shingles have a lot of symptoms mainly including pain. Just blood shot eyes do not point in that direction. If there is some watering or discharge it could be a mild infection.
If you experience a ' sand particle ' like sensation in your eyes and some dryness you need to start lubricating eye drops and lubricating eye ointment for a few days.
If there is some inflammation where you experience some burning and eyestrain you would need anti-inflammatory eye drops 4 to 5 times a day and the redness should subside in a few days.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor